# SDR KCSA202404231054

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 46,404 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D CREW REST EMERGENCY LIGHT INOP APPROX STA 590
